Mathematics and Statistics Faculty Publications

Title

Chaotic Differentiation Operators on Harmonic Functions and Simple Connectivity

Document Type

Article

Abstract

We characterize the simple connectivity of a planar region in terms of the dynamics of differentiation operators on the space of complex-valued harmonic functions on the region.

Publication Date

2015

Publication Title

Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas

Volume

109

Issue

2

Start Page No.

385

End Page No.

393

ISSN

1578-7303

DOI

10.1007/s13398-014-0188-0

This document is currently not available here.

Share

COinS